MAUDE Adverse Event Report: CORDIS CORPORATION MAXI LD PTA F7 110 20X40; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CORPORATION MAXI LD PTA F7 110 20X40; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4162040L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 20mm x 40mm x 110cm maxi ld percutaneous transluminal angioplasty (pta) balloon catheter was used; however, it ruptured.There was no reported patient injury.There was no difficulty removing the product from the hoop.There was no difficulty removing the protective balloon cover.There was no difficulty removing the stylet or any of the sterile packaging components.There were no kinks nor other damages noted prior to inserting the product into the patient.The device was prepped normally (i.E., maintain negative pressure).The product was removed intact (in one piece) from the patient.The product was not returned for analysis as it was discarded by mistake.A product history record (phr) review of lot 82214976 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.There is no additional information regarding patient, lesion or procedural characteristics regarding this event.With the limited amount of information available and without the return of the product or films of the procedure it is not possible to draw a clinical conclusion between the device and the event.However, vessel characteristics and procedural factors may have contributed to the reported event.According to the safety information in the instructions for use ¿note: the rated burst pressure is printed on the package label.In vitro testing has shown that with 95% confidence, 99.9% of the balloons will not burst at or below the rated pressure.Balloons should not be inflated in excess of the rated burst pressure.Prior to angioplasty, the catheter should be examined to verify functionality and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Carefully advance the catheter through a sheath or through the percutaneous entry site.Note: gentle counterclockwise rotation of the balloon may ease introduction through the sheath or percutaneous entry site.Note: perform all further catheter manipulations under fluoroscopy.Carefully advance the catheter to the selected site.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
 
Event or Problem Description
As reported, a 20mm x 40mm x 110cm maxi ld percutaneous transluminal angioplasty (pta) balloon catheter was used, however, it ruptured.There was no reported patient injury.There was no difficulty removing the product from the hoop.There was no difficulty removing the protective balloon cover.There was no difficulty removing the stylet or any of the sterile packaging components.There were no kinks nor other damages noted prior to inserting the product into the patient.The device was prepped normally (i.E., maintain negative pressure).The product was removed intact (in one piece) from the patient.The device will not be returned for evaluation as it was discarded by mistake.

Brand Name
MAXI LD PTA F7 110 20X40
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key12216086
Report Number9616099-2021-04726
Device Sequence Number17049182
Product Code LIT
UDI-Device Identifier20705032002278
UDI-Public20705032002278
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number4162040L
Device Catalogue Number4162040L
Device Lot Number82214976
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1